# SDR ASAA0843334

- Difficulty date: August 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 34,783 hours, 18,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654652861
- Condition: Broken
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LT CARGO TIE DOWN TRACK HAS A BROKEN LUG FOR THE AFT NET ATTACHMENT.  REMOVED DAMAGED SECTION OF TRACK, FABBED REPLACEMENT TRACK & REPAIR PARTS & INSTALLED IAW B737 400 SRM 53 00 53 FIG 201.
